# SDR DALA2016091106549

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: LIGHTNING STRIKES ON PASSENGER CABIN WINDOW EXTERNAL CUTOUT BETWEEN STA Y=1079 TO Y=1098.  WINDOW BELT LT WAS REPAIRED IAW ER/A 550277-14, REV ORIGINAL WILL BE MONITORED WITH LOG PAGE 2668777.
